# SDR C2XA01CL164

- Difficulty date: July 14, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 271
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968C
- Part serial: SPE004332
- Condition: Failed
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BNA FLT 4046, THE CREW REPORTED APU AUTOSHUT DOWN CAUSING SMOKE IN AIRCRAFT.  MAINTENANCE REPLACED APU.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
